# SDR DHL9872045D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Aft Airstirs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT AIR STAIRS 4TH STEP FROM THE BOTTOM SUPPORT ANGLE A TOP OF RISER IS CORRODED.  REMOVED AND REPLACED SKIN ON RISER AND SUPPORT ANGLE, 29 BY 10 PER SRM 51-30-2, N/R 4623.
